# SDR QXEA200501392

- Difficulty date: October 27, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 8,460 hours, 6,145 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Wing Antiice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT WING ANTI-ICE CAUTION CAME ON AFTER THE SYSTEM HAD BEEN ON 5 MINUTES.  WENT OFF AFTER THE WING A/I CROSSBLEED WAS SELECTED "LEFT" AS PER THE CHECKLIST.  MAINTENANCE FOUND A VALVE DISAGREE MESSAGE IN THE MDC.  PERFORMED A OPERATIONAL TEST OF THE SYSTEM WITH NO DEFECTS.  NO FAULTS REOCCURRED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
